# SDR USAA020225

- Difficulty date: July 2, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATED SEVERAL PLACES FROM .25 INCHES TO 6 INCHES, 1 PLY DEEP, RIGHT/LEFT RUDDER, R STATION 121.64 TO 0.00.  COMPLETED 200-230 DEGREE WET LAY UP PER SRM 51-70-17 PER EA 74241.  (M)
